# SDR ASAA2022021337506

- Difficulty date: February 13, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 51,793 hours, 15,551 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: 254A115012
- Part serial: 822
- Condition: Inoperative
- Location: Nlg Wheel Well
- Part time: 16,455 hours, 4,727 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT AUTOBRAKE DISARM LIGHT REMAINED ON IN RTO POSITION. GROUNDED - YES. REPLACED RH A/T SWITCHPACK REF B737-800 AMM 76-11-07/401. ADJUSTMENT AND TESTING ALL NORMAL. AACU OP-CHECKS GOOD PER AMM 32-42-00-720-801. THIS CLEARS MEL 32-7B. PLACARDS WITH C/N 13018586 REMOVED. NO CONFIGURATION CHANGES. SEAMC CHRIS WAS NOTIFIED. EMP#53815 2/18/22. LEAK CHECK GOOD REF 53-14-01 EMP#08466.
